# SDR SWAA2022021766467

- Difficulty date: August 17, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 31,852 hours, 19,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT AFT FUSELAGE AREA AT STA 896 TO STA 945 BETWEEN STR 19 AND 20 LEFT / REPAIRED PER EA 1-753-33126. REF TO EA FOR SIGNOFFS.
